# SDR HEEA0010527

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Cover
- Part number: 206050247138
- Condition: Torn
- Location: Edges
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT COVER TORN ALONG THE EDGES.
